# SDR SWI2024080900395

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED. (FLIGHT 4955 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS.
